MAUDE Adverse Event Report: 7D SURGICAL ULC 7D SURGICAL PEDICLE PROBE (LUMBAR); LUMBAR PROBE

7D SURGICAL ULC 7D SURGICAL PEDICLE PROBE (LUMBAR); LUMBAR PROBE
Model Number 11-0013
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/30/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The 7d surgical pedicle probe (lumbar) has not been returned for evaluation.Events logs were requested but have not been provided.Quality compliance will continue to monitor for similar complaints as part of routine post-market surveillance.
 
Event or Problem Description
On 30 jul 2025, orthofix was made aware of the following event during navigation using 7d surgical flash imaging.Per the reporter, the surgeon navigated the right t10 and right t9 screws using the 7d surgical pedicle probe (lumbar).The surgeon complained of the probes inaccuracy and switched to another probe to complete the remaining screw navigation.After all screws were implanted, an x-ray was taken, revealing that the t10 and t9 screws were incorrectly positioned.The two screws were revised, resulting in a 45 min surgical delay.No patient injury was reported.
 
Additional Manufacturer Narrative
The 11-0013 7d surgical pedicle probe (lumbar) was received and evaluated by engineering.Tool verification and accuracy evaluations were successfully performed.The instrument was accurate under navigation.The root cause could not be determined; however, the following could have contributed to probe inaccuracy: 1.Degraded marker spheres 2.Levering of the probe while cannulating the hole 3.Unknown environmental factors (such as ir interference).

Brand Name
7D SURGICAL PEDICLE PROBE (LUMBAR)
Common Device Name
LUMBAR PROBE
Manufacturer (Section D)
7D SURGICAL ULC
60 scarsdale road
unit 118
toronto, ontario M3B 2 R7
CA  M3B 2R7
Manufacturer (Section G)
7D SURGICAL ULC
60 scarsdale road
unit 118
toronto, ontario M3B 2 R7
CA   M3B 2R7
Manufacturer Contact
amanda fonseca
5770 armada dr.
carlsbad, CA 92008
7602165655
MDR Report Key22913121
Report Number3012098629-2025-00009
Device Sequence Number9130746
Product Code OLO
UDI-Device Identifier00628341520027
UDI-Public00628341520027
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K162375
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11-0013
Device Catalogue Number11-0013
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2025
Supplement Date Received by Manufacturer11/27/2025
12/08/2025
Initial Report FDA Received Date08/28/2025
Supplement Report FDA Received Date12/08/2025
12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/10/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
10-0001 7D SURGICAL SYSTEM
Outcome Attributed to Adverse Event Other;
Patient SexUnknown